# SDR RRXA001756

- Difficulty date: May 8, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N2674U
- Make and model: Doug DC-8-73F
- Aircraft serial: 46062
- Aircraft time: 81,834 hours, 27,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Mlg Torque Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT,  FOUND A CRACK TO THE RIGHT MLG DOOR UPLOCK TORQUE BOX VERTICALLY IN THE RADIUS OF THE ATTACH FLANGE APPROX. 2 INCHES LONG AT THE FWD WEB,  DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.     REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR IAW SRM 53-2-0 AND 51-1-20D.
